Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Post-symmetric braces and integration of post-Lie algebras

Texto completo
Autor(es):
Mencattini, Igor [1] ; Quesney, Alexandre [1] ; Silva, Pryscilla [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Ave Trabalhador Sao Carlense 400, Sao Carlos 13566590, SP - Brazil
[2] Univ Estadual Santa Cruz, Dept Ciencias Exatas, Campus Soane Nazare Andrade, Rodovia Jorge Amado, Ilheus 45662900, BA - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Algebra; v. 556, p. 547-580, AUG 15 2020.
Citações Web of Science: 0
Resumo

The aim of this letter is twofold. Firstly, we introduce the post-Lie analogue of the notion of a symmetric brace algebra, termed in the sequel post-symmetric brace algebra. These brace algebras are defined using a suitable algebraic operad, which turns out to be isomorphic to the operad, of the post-Lie algebras. Secondly, using these new brace algebras, together with the so called post-Lie Magnus expansion, we aim both to analyze the enveloping algebra of the corresponding post-Lie algebra and to compare the two Baker-Campbell-Hausdorff series there naturally defined. (C) 2020 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 18/19603-0 - Teoria de homotopia e de raízes, topologia de variedades, espaços estratificados, formas espaciais esféricas e Sistemas Dinâmicos Topológicos
Beneficiário:Alexandre Thomas Guillaume Quesney
Linha de fomento: Bolsas no Brasil - Pós-Doutorado